Alert archive / Ohio / Wind Advisories in 2018

Wind Advisory 1, NWS Wilmington, OH

March 1, 20184 counties in Indiana; 12 counties in Kentucky; 25 counties in Ohio

NWS Wilmington, OH issued this wind advisory at Mar 1, 2018, 12:18 PM EST for 4 counties in Indiana; 12 counties in Kentucky; 25 counties in Ohio. It took effect at Mar 1, 2018, 2:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2018, 12:18 PM EST (17:18 UTC)
In effect from
Mar 1, 2018, 2:00 PM EST
Expired
Mar 2, 2018, 1:00 AM EST
In force
11 hr
Issued by
NWS Wilmington, OH
All 41 counties

Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH, Scioto County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 16 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

984 
WWUS71 KILN 011718
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1218 PM EST Thu Mar 1 2018

INZ073>075-KYZ091>093-100-OHZ063-070>073-077>082-088-020200-
/O.NEW.KILN.WI.Y.0001.180301T1900Z-180302T0300Z/
Ripley-Dearborn-Ohio-Boone-Kenton-Campbell-Lewis-Fayette OH-
Butler-Warren-Clinton-Ross-Hamilton-Clermont-Brown-Highland-Adams-
Pike-Scioto-
Including the cities of Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Florence, Burlington, Oakbrook,
Covington, Erlanger, Independence, Newport, Alexandria, 
Vanceburg, Tollesboro, Washington Court House, Hamilton, 
Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, 
Wilmington, Blanchester, Chillicothe, Cincinnati, Milford, 
Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, 
Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg
1218 PM EST Thu Mar 1 2018

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

The National Weather Service in Wilmington has issued a Wind
Advisory, which is in effect until 10 PM EST this evening.

* WINDS...Northwest winds 15 to 25 mph with gusts up to 50 mph.

* TIMING...Gusty winds will increase through this afternoon and
  continue into early evening. The winds will begin to decrease
  overnight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$

OHZ046-054>056-064-065-074-020200-
/O.NEW.KILN.WI.Y.0001.180301T2000Z-180302T0700Z/
Delaware-Madison-Franklin OH-Licking-Pickaway-Fairfield-Hocking-
Including the cities of Delaware, London, West Jefferson, 
Plain City, Columbus, Newark, Circleville, Lancaster, 
Pickerington, and Logan
1218 PM EST Thu Mar 1 2018

...WIND ADVISORY IN EFFECT UNTIL 2 AM EST FRIDAY...

The National Weather Service in Wilmington has issued a Wind
Advisory, which is in effect until 2 AM EST Friday.

* WINDS...Northwest winds 15 to 25 mph with gusts up to 50 mph.

* TIMING...Gusty winds will increase late this afternoon and
  continue into this evening. The winds will begin to decrease
  late tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
4 follow-up statements
408 
WWUS71 KILN 011950
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
250 PM EST Thu Mar 1 2018

OHZ026-044-045-052-053-062-020400-
/O.EXA.KILN.WI.Y.0001.180301T2000Z-180302T0700Z/
Hardin-Logan-Union OH-Champaign-Clark-Greene-
Including the cities of Kenton, Ada, Bellefontaine, Marysville, 
Urbana, Springfield, Beavercreek, Fairborn, and Xenia
250 PM EST Thu Mar 1 2018

...WIND ADVISORY IN EFFECT UNTIL 2 AM EST FRIDAY...

The National Weather Service in Wilmington has issued a Wind
Advisory, which is in effect until 2 AM EST Friday.

* WINDS...North 15 to 25 mph with gusts up to 50 mph.

* TIMING...Gusty winds will increase this afternoon and continue 
  into this evening. The winds will begin to decrease late 
  tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$

INZ073>075-KYZ091>093-100-OHZ063-070>073-077>082-088-020300-
/O.CON.KILN.WI.Y.0001.000000T0000Z-180302T0300Z/
Ripley-Dearborn-Ohio-Boone-Kenton-Campbell-Lewis-Fayette OH-
Butler-Warren-Clinton-Ross-Hamilton-Clermont-Brown-Highland-Adams-
Pike-Scioto-
Including the cities of Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Florence, Burlington, Oakbrook,
Covington, Erlanger, Independence, Newport, Alexandria, 
Vanceburg, Tollesboro, Washington Court House, Hamilton, 
Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, 
Wilmington, Blanchester, Chillicothe, Cincinnati, Milford, 
Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, 
Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg
250 PM EST Thu Mar 1 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...Northwest 15 to 25 mph with gusts up to 50 mph.

* TIMING...Gusty winds will increase through this afternoon and 
  continue into early evening. The winds will begin to decrease 
  overnight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$

OHZ046-054>056-064-065-074-020400-
/O.CON.KILN.WI.Y.0001.180301T2000Z-180302T0700Z/
Delaware-Madison-Franklin OH-Licking-Pickaway-Fairfield-Hocking-
Including the cities of Delaware, London, West Jefferson, 
Plain City, Columbus, Newark, Circleville, Lancaster, 
Pickerington, and Logan
250 PM EST Thu Mar 1 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS...Northwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Gusty winds will increase late this afternoon and 
  continue into this evening. The winds will begin to decrease 
  late tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
310 
WWUS71 KILN 012236
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
536 PM EST Thu Mar 1 2018

INZ080-KYZ089-090-094>099-020300-
/O.EXA.KILN.WI.Y.0001.000000T0000Z-180302T0300Z/
Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-
Including the cities of Vevay, Carrollton, Warsaw, Owenton, 
Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, 
Brooksville, Mount Olivet, and Maysville
536 PM EST Thu Mar 1 2018

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

The National Weather Service in Wilmington has issued a Wind
Advisory, which is in effect until 10 PM EST this evening.

* WINDS...Northwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Gusty winds will increase through this afternoon and 
  continue into early evening. The winds will begin to decrease 
  overnight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$

INZ073>075-KYZ091>093-100-OHZ063-070>073-077>082-088-020300-
/O.CON.KILN.WI.Y.0001.000000T0000Z-180302T0300Z/
Ripley-Dearborn-Ohio-Boone-Kenton-Campbell-Lewis-Fayette OH-
Butler-Warren-Clinton-Ross-Hamilton-Clermont-Brown-Highland-Adams-
Pike-Scioto-
Including the cities of Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Florence, Burlington, Oakbrook,
Covington, Erlanger, Independence, Newport, Alexandria, 
Vanceburg, Tollesboro, Washington Court House, Hamilton, 
Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, 
Wilmington, Blanchester, Chillicothe, Cincinnati, Milford, 
Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, 
Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg
536 PM EST Thu Mar 1 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...Northwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Gusty winds will increase through this afternoon and 
  continue into early evening. The winds will begin to decrease 
  overnight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$

OHZ026-044>046-052>056-062-064-065-074-020645-
/O.CON.KILN.WI.Y.0001.000000T0000Z-180302T0700Z/
Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison-
Franklin OH-Licking-Greene-Pickaway-Fairfield-Hocking-
Including the cities of Kenton, Ada, Bellefontaine, Marysville, 
Delaware, Urbana, Springfield, London, West Jefferson, 
Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, 
Circleville, Lancaster, Pickerington, and Logan
536 PM EST Thu Mar 1 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY...

* WINDS...Northwest 20 to 30 mph with gusts up to 50 mph.

* TIMING...Gusty winds will increase late this afternoon and 
  continue into this evening. The winds will begin to decrease 
  late tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
244 
WWUS71 KILN 020203
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
903 PM EST Thu Mar 1 2018

INZ073>075-080-KYZ089>100-OHZ070-071-077>082-088-020315-
/O.CAN.KILN.WI.Y.0001.000000T0000Z-180302T0300Z/
Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-
Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Butler-Warren-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Hamilton, 
Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, 
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
903 PM EST Thu Mar 1 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wilmington has cancelled the Wind
Advisory.

Wind gusts have fallen below criteria and therefore the advisory
has been cancelled. Wind gusts up to 40 mph will be possible 
through the overnight hours. 

$$

OHZ026-044>046-052>056-062>065-072>074-020600-
/O.EXT.KILN.WI.Y.0001.000000T0000Z-180302T0600Z/
Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison-
Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Clinton-
Ross-Hocking-
Including the cities of Kenton, Ada, Bellefontaine, Marysville, 
Delaware, Urbana, Springfield, London, West Jefferson, 
Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, 
Washington Court House, Circleville, Lancaster, Pickerington, 
Wilmington, Blanchester, Chillicothe, and Logan
903 PM EST Thu Mar 1 2018

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EST FRIDAY...

* WINDS...Northwest 15 to 25 mph with gusts up to 50 mph.

* TIMING...Gusty winds will increase late this afternoon and 
  continue into this evening. The winds will begin to decrease 
  late tonight.

* IMPACTS...Scattered tree and power line damage is possible 
  along with some minor property damage in the highest gusts. 
  Winds this strong can make driving difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure loose outdoor objects. Drivers of high-profile vehicles or
trailers should exercise caution. The wind and wind gusts will
make difficult driving conditions.

&&

$$
965 
WWUS71 KILN 020548
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
1248 AM EST Fri Mar 2 2018

OHZ026-044>046-052>056-062>065-072>074-020700-
/O.EXP.KILN.WI.Y.0001.000000T0000Z-180302T0600Z/
Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison-
Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Clinton-
Ross-Hocking-
Including the cities of Kenton, Ada, Bellefontaine, Marysville, 
Delaware, Urbana, Springfield, London, West Jefferson, 
Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, 
Washington Court House, Circleville, Lancaster, Pickerington, 
Wilmington, Blanchester, Chillicothe, and Logan
1248 AM EST Fri Mar 2 2018

...WIND ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING...

Wind gusts have dropped below wind advisory criteria. Therefore,
the wind advisory will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Mar 1, 6:37 AM EST, 5 hours 41 minutes earlier.

Area forecast discussion, Mar 1, 6:37 AM EST, 5 hours 41 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
637 AM EST Thu Mar 1 2018

.SYNOPSIS...
A warm front will lift north into Ohio as a low pressure center
tracks east along the I-70 corridor today. As it does, a strong
upper level low will cut off over Lake Erie and usher in much
cooler and more seasonable air to the region for the next week.
High pressure will behind this system on Friday, keeping the
region dry as it meanders east through the Ohio Valley on
Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Showers will overspread the region today. A warm front will lift
north towards the I-70 corridor as surface low pressure tracks
east along it later in the day. There may be enough forcing
with the surface low and high moisture lower levels to combine
with a large area of streamwise H5 vorticity to produce some
thunderstorms, mainly south of the I-70 corridor. The more
steady and better potential for moderate to heavy rainfall will
occur north of the track of the surface low.

After 0z this evening, the surface low will have moved to the
OH/PA border and strong northwest winds behind it will usher in
cold air, which will make any rain showers mix with and change
to snow. Drier air being pulled into the southern CWA will
inhibit any precip, so snow is not a probable threat for the
bulk of the CWA this evening. Drier air being pulled in should
limit snow showers to be short-lived and not produce any real
accumulation.

Highs today will reach into the mid 50s to around 60 south of
the I-70 corridor, lower 50s north of this boundary. Tonights
lows in the cold air will uniformly drop to the lower 30s.

Winds today will increase late in the afternoon with the
onslaught of cold air. 15-25 mph winds with gusts to 30 and 35
mph will be possible everywhere, but more prevalent for the
northern half of the CWA, less prevalent along the Ohio River.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Upper level flow will remain northwest and coincident with the
lower level flow to usher in a continued good shot of cold air.
Highs will remain in the 40s for Friday and Saturday. Temps will
warm slightly on Sunday as the surface high builds, and
sunshine combines with light winds to moderate readings.

Overnight lows in the middle 20s are expected both Friday and
Saturday nights with generally clear skies.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
Short wave energy moving out of the Rockies will help break
down the ridge through the day on Monday with a mid and upper
level trough then developing over the eastern CONUS through the
middle of next week. As it does, a warm front will lift north
into the region Monday and Monday night. An associated low
pressure system moves across the Great Lakes region Tuesday into
Wednesday. Increasing southerly flow ahead of the front will
help push highs on Monday into the mid to upper 50s and also
lead to an increasing chance of rain showers Monday afternoon
into Monday night. A cooler air mass will then settle back into
the region Tuesday into Wednesday with highs mostly in the 40s.
Several pieces of energy rotating around the upper level trough
will also result in a lingering chance of showers through mid
week.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
Warm frontal precipitation has lifted to near a RID-ILN-RZT line
attm. Models are having a hard time deciphering what will
happen to this line. They do not lift it ne as one entity, but
instead sort of morph it into a broad area that slowly moves
north. Ceilings should remain IFR throughout the morning.

A deepening sfc low will lift through Ohio today, with the tafs
becoming warm sectored for a few hours between 15-21Z. This
will allow some surface instability and the chance of thunder.

After fropa, strong caa will cause winds to rapidly increase.
Sustained winds over 20s kts and gusts up to 30 kts will be
possible. Gusty winds will remain over the tafs after 00Z, but
will be a few knots lower.

MVFR ceilings will linger for most of the night. The backedge
could reach CVG around 10Z, but not the rest of the tafs until
aft the taf period.

OUTLOOK...MVFR ceilings possible Friday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...Franks
SHORT TERM...Franks
LONG TERM...Franks/JGL
AVIATION...Sites
Hazardous weather outlook, Mar 1, 5:24 AM EST, 6 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
524 AM EST Thu Mar 1 2018

INZ050-058-059-066-073-KYZ094-095-098-100-OHZ026-034-035-042>046-
051>056-060>065-070>074-080-082-088-021030-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Owen-Grant-Robertson-
Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-
Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-
Hocking-Highland-Pike-Scioto-
524 AM EST Thu Mar 1 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Strong winds will be ushered in behind a cold front later today and
see gusts that may reach to 30 to 35 mph, persisting into the evening
hours.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ074-075-080-KYZ089>093-096-097-099-OHZ077>079-081-021030-
Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-
Pendleton-Bracken-Mason-Hamilton-Clermont-Brown-Adams-
524 AM EST Thu Mar 1 2018

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, South Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Strong winds will be ushered in behind a cold front later today and
see gusts that may reach to 30 to 35 mph, persisting into the evening
hours.

River flooding will persist. Please check our web site at
www.weather.gov/iln for more information on the river flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

River flooding will persist. Please check our web site at
www.weather.gov/iln for more information on the river flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 1:58 PM ESTSevere Thunderstorm WarningILNChampaign, Clark, Miami32 min
Mar 1, 2:02 PM ESTSpecial Weather StatementILNClark, Montgomery28 min
Mar 1, 2:27 PM ESTSpecial Weather StatementILNClark, Madison33 min
Mar 1, 4:08 PM ESTRiver Flood AdvisoryILNDelaware, Franklin9 hr
Mar 1, 4:39 PM ESTSpecial Weather StatementILNScioto21 min

Nearby

Wind Advisories in Ohio, 2018Wind Advisories in Kentucky, 2018Wind Advisories in Indiana, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.